# SDR 05FDEA01271

- Difficulty date: May 13, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,818 hours, 7,646 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FL290 GOT A LEVEL 1 ALERT "ENG 2 ANTI-ICE OFF".  A FEW  MINUTES LATER GOT A LEVEL 3 "ENG 2 ANTI-ICE DUCT" ALERT WHICH REQUIRED THE NR 2 ENG BE SHUT DOWN.  DIVERTED TO  RJBB.  CHECKED INDIVIDUAL RESISTANCE AND FOUND OVERHEAT SENSOR D1-90 IS 4.8K OHM.  REPLACED D1-90 PER MM 30-22-11-4 AND ALSO VISUAL INSPECTED DUCT FROM PANEL NR 364PR AND 364HR, FOUND NORMAL.
